On Julia sets of postcritically finite branched coverings Part I-coding of Julia sets

Access this Article

Search this Article

Author(s)

Abstract

We define Julia sets for (topological) expanding postcritically finite branched coverings on S<SUP>2</SUP>, and show the existence and the uniqueness of Julia sets. Our main aim is the investigation of codings of Julia sets (i.e. semiconjugacies between symbolic dynamics and Julia sets). In particular, it is proved that if two expanding branched coverings are combinatorially equivalent, then their Julia sets are topologically conjugate.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 55(2), 439-454, 2003-04-01

    The Mathematical Society of Japan

References:  13

Codes

  • NII Article ID (NAID)
    10011796651
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    6581711
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top